Hi! I am TTC on Clomid

iVillage Member
Registered: 01-16-2006
Hi! I am TTC on Clomid
4
Sat, 03-26-2011 - 10:29am

Hi my name is Kari.

I am 29 and DH and I have a 5 year old son. I have PCOS and the pregnancy with my first son was a total surprise. I was on BCP at the time to keep my PCOS in check and being on BCP are the only way I've ever had a normal cycle.

iVillage Member
Registered: 03-16-2011
Sat, 03-26-2011 - 4:53pm

I did Provera/Clomid and omg yes I had all of the side effects you mentioned. My first round of Provera didnt do anything (no AF) i was skeptical to try it again but I was desperate no AF since Sept so I started my 2nd round and 5 days in the migraine was kicking my butt so I had to quit it that month I got the AF started Clomid (50 mg) now the week that I took the Clomid I got a little headache I was super moody I was hot, I was thirsty but I took them at night so I was able to cope a tad bit better. Ok this is where it gets interesting after the clomid cycle the week of my O (based on calendar method and doc not opk) the end of the week I develops this abdominal pain/pressure. Ovarian pain? Idk what it is, I say is because at 9dpo I still have the pain. It's like something is pressing in there, I have no idea. I'm going to doc on the 5th hope I can hand out til then. Its a bummer cus you dont know what to make out of the pain. Is this a Pg symptom? AF sign? something wrong? What

iVillage Member
Registered: 01-17-2008
Mon, 03-28-2011 - 1:14pm

Hi! Sorry you're having such a tough time! First, I would trust your OPK - I used Clomid and was told to use OPK's while taking it; never heard anything about them not being accurate while on Clomid. Plus the fact that your ovaries were super painful is a good (although unpleasant) sign that O is coming! O can happen late; especially if you have screwy cycles anyway.

Clomid can have some wicked side effects, and they can last for a couple

Tracie, proud 1st time Mommy to Jake! "Every saint has a past and every sinner has a future" - Oscar Wilde
Avatar for Cmmelissa
iVillage Member
Registered: 11-13-2008
Tue, 03-29-2011 - 4:48pm
Hi Kari, welcome to the board! I'm sorry that you are having some bad side effects from the meds :(

iVillage Member
Registered: 03-07-2011
Mon, 04-04-2011 - 9:23am
Hi there! I am so happy for you that you are pregnant!! I am really hoping to be in the same boat one day soon. I am hoping to start Clomid next month (appt with specialist after doing bloodwork that showed no ovulation last cycle coming up on April 20th) and I wonder, how quickly did it work for you? Were you able to use OPKs accurately? I am just really anxious to get going and FX that my doc prescribes it!! Lots of love and best wishes for a healthy 220 days!!